MAUDE Adverse Event Report: ROCHE DIAGNOSTICS COBAS E 411 ANALYZER (RACK SYSTEM); IMMUNOCHEMISTRY ANALYZER

ROCHE DIAGNOSTICS COBAS E 411 ANALYZER (RACK SYSTEM); IMMUNOCHEMISTRY ANALYZER
Model Number E 411
Medical Device Problem Code Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
1.Summary of investigation results: the customer had no further issues after the service visit.The investigation determined the event was consistent with an issue with the pipetting mechanism.2.Summary of follow-up/corrective actions taken: the field service engineer (fse) replaced a valve, cleaned the hydraulic line, performed air purges and liquid flow cleaning, and conditioned the measuring cells.The customer replaced the reagents.Calibration, qc, and patient results were all acceptable.3.Device returned to manufacturer? no.4.Device labeled "for single use?" no.5.Device reprocessed and reused? no.
 
Event or Problem Description
1.Describe the event: there was an allegation of questionable results for 1 patient sample tested for elecsys t4 on a cobas e 411 analyzer (rack system).2.Patient age range: 74 years.3.Patient weight range: 75 kg.4.Patient sex breakdown: male.5.Patient race breakdown: asku.6.Patient ethnicity breakdown: asku.

Brand Name
COBAS E 411 ANALYZER (RACK SYSTEM)
Common Device Name
IMMUNOCHEMISTRY ANALYZER
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
HITACHI HIGH TECH CORP.
882 ichige hitachinaka
ibaraki 312-8 504
JA   312-8504
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key25002177
Report Number1823260-2026-01639
Device Sequence Number21275527
Product Code JJE
UDI-Device Identifier04015630924721
UDI-Public04015630924721
Combination Product (Y/N)N
PMA/510(K) Number
K961481
Exemption NumberVMSR
Number of Events Summarized1
Summary Report (Y/N)Y
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Device Model NumberE 411
Device Catalogue Number04775201001
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/27/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown